# SDR SWAA2022033179727

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY STRINGER AT BS 540 L/H STRINGER 27. / CRACK ON FCB STR 27 L/H BS 536 ; STRINGER DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A-1 FIG 103. REMOVED DAMAGE BY TRIMMING OUT STRINGER SECTION AT BS 500D+11' TO 536 STR 27L. IAW SRM 53-00-03-2R-1 PAR. 4. STEP A -B. HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465;[08] RECEIVED ; LOCATED ; DRILLED; ; FORMED; HEAT TREATED AND DRY PEN INSPECTED NEW SECTION OF THE INITIAL STRINGER BTW B/S 500D+10' TO B/S 540 STR 27 L/H . HFAB53-STS-011 MATERIAL USED (7075TO #0.056' TREATED TO T6 ) ON CUSTOMER RO#831380-SWA RECEIPT NUMBER 1464414 IAW SRM 53-00-03-2R-1 FIG 205 AND DWG 143A3241 REV:K;[09] VERIFIED CORRECTIVE ACTION 8;[10] CORRECTIVE ACTION STEP 8  RECEIVED NEW STRINGER SECTION P/N:HFAB53-STS-011 PO/N: 831380 AND HAT SECTION P/NHFAB53-HS-011 LOT: 148527-1 PO/N: 860467/1.  LOCATED AND DRILLE REPAIR PARTS AT FCB BTW BS 500D+6' TO BS 536 ON STR 27 L/H AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 PAR. 4. STEP D -I ; INSTALLED REPAIR PARTS AT FCB BTW BS 500D+6' TO BS 536 ON STR 27 L/H IAW SRM 53-00-03-2R-1 FIG 205 INSTALLED REPAIR PARTS AT FCB BTW BS 500D+6' TO BS 540 ON STR 27 L/H IAW SRM 53-00-03-2R-1 REPAIR 1 FIG 205. AND DWG 143A3230 REV:- AND DWG 143A0060 REV:A
